Marra Vincenzo

Full professor
SSD
MAT/01 - MATHEMATICAL LOGIC
Competition sector
01/A1 - MATHEMATICAL LOGIC, MATHEMATICS EDUCATION AND HISTORY OF MATHEMATICS

Contacts

Workplace

Via Saldini, 50
20133 MILANO (MI)

Office phone number
02503 16138
Additional phone numbers
0250316138
University email address
Web site
Research

Publications

Publications
  • General affine adjunctions, Nullstellensätze, and dualities / O. Caramello, V. Marra, L. Spada. - In: JOURNAL OF PURE AND APPLIED ALGEBRA. - ISSN 0022-4049. - 225:1(2021), pp. 106470.1-106470.33.
  • Orders on groups, and spectral spaces of lattice-groups / A. Colacito, V. Marra. - In: ALGEBRA UNIVERSALIS. - ISSN 0002-5240. - 81:1(2020 Feb), pp. 6.1-6.30.
  • A characterisation of the category of compact Hausdorff spaces / V. Marra, L. Reggio. - In: THEORY AND APPLICATIONS OF CATEGORIES. - ISSN 1201-561X. - 35:51(2020), pp. 1871-1906.
  • Tarski's theorem on intuitionistic logic, for polyhedra / B. Nick, V. Marra, D. Mcneill, A. Pedrini. - In: ANNALS OF PURE AND APPLIED LOGIC. - ISSN 0168-0072. - (2017). [Epub ahead of print]
  • Generalised states : a multi-sorted algebraic approach to probability / T. Kroupa, V. Marra. - In: SOFT COMPUTING. - ISSN 1432-7643. - 21:1 (Special Issue)(2017 Jan), pp. 57-67.